Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

November 30, 2016Talbot County, Upson County, Georgia

NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 3:02 PM EST for Talbot County, Upson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2016, 3:02 PM EST (20:02 UTC)
Expired
Nov 30, 2016, 3:30 PM EST
In force
28 min
Issued by
NWS Atlanta, GA

Counties Talbot County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

950 
WWUS82 KFFC 302002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED NOV 30 2016
 
GAZ069-078>080-089-302030-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TAYLOR GA-
302 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...TALBOT...UPSON AND NORTHWESTERN TAYLOR COUNTIES
UNTIL 330 PM EST...

AT 301 PM EST...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
SPREWELL BLUFF STATE PARK TO NEAR TALBOTTON TO NEAR BAUGHVILLE...AND
MOVING EAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND 
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...TALBOTTON...WOODLAND...YATESVILLE...JUNCTION CITY...
GENEVA...LINCOLN PARK...SUNSET VILLAGE...PRATTSBURG...BALDWINVILLE...
PLEASANT HILL...SALEM...LOGTOWN...BAUGHVILLE...CARSONVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...BIG LAZER CREEK WMA
AND REDBONE CROSSROADS.

LAT...LON 3270 8464 3287 8447 3291 8412 3283 8412
      3280 8414 3280 8415 3279 8415 3274 8418
      3259 8442 3255 8484
TIME...MOT...LOC 2001Z 262DEG 40KT 3286 8445 3272 8457 3261 8471 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 2:45 PM EST, 17 minutes earlier.

Area forecast discussion, Nov 30, 2:45 PM EST, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
245 PM EST Wed Nov 30 2016

.SHORT TERM /Tonight through Thursday Night/...
A line of showers and thunderstorms is moving South and East
across the region right now. The line currently extends from Rabun
Co in the NE to Muscogee Co in the SW. This line does have some
embedded strong to severe storms associated with it and there have
been a few storms that have possibly produces tornadoes. The
instability indices are fairly weak with this system but these
storms have shown a history of rotating. The models are showing
shear is very high today with 0-6km bulk shear around 80kt and
0-1km bulk shear near 30kt. This line is moving fairly quick
across the state and should be south of the ATL area with in the
next few hours. The line will continue move south and east through
tonight and be out of our CWA by 06z Thu. Once this line moves out
a drier airmass moves into the area as high pressure build in from
the TX gulf coast.

That cooler drier airmass begins to filter into NW GA tonight with
temps expected in the Mid to upper 30s across NW GA. Temps Thu night
will get down into the 30s across the entire area. High temps Thu
will only get up into the 50s across most of the area with some
lower 60s near Vidalia.

01

.LONG TERM /Friday through Wednesday/...
Mainly only tweaks to the long term based on the latest guidance.
A wet period is still expected later this weekend into next week.

BDL

PREVIOUS DISCUSSION...
A quiet start to the long-term with sfc high pressure building into
the local area. Winds may still be a bit breezy across higher
elevations Thursday night but pressure gradient will be subsiding.
High pressure essentially "atop" the area on Friday so expecting a
dry and overall pleasant/seasonal day.

Moisture will begin to increase Saturday ahead of the next system
(which we will notice in the form of mid/high level clouds).
ECMWF/GEFS/GEM ensemble data in consensus with closed low
development across western Mexico...which will tap into subtropical
moisture and allow a widespread area of precip to develop across the
Southern Plains and lower MS Valley. Right now it looks like this
area of rain will begin to push into the forecast area late
Saturday. As it does so...sfc high will be wedging down the
Appalachians...so looking at moisture overrunning a cool stable
layer of air through Sunday night.

Discrepancies arise by late Sunday into Monday. Operational GFS
in better alignment with overall ensemble patterns vs the
operational ECMWF...which argues for a slower progression of the
closed low across Mexico/S Texas. Right now...have leaned the
forecast toward the slower pattern. Should this pan out...could
see a brief lull in activity on Monday before the closed low
becomes an open wave and lifts into the Deep South...bringing
another round of rainfall Tuesday through at least Wednesday.

Kovacik

&&

.AVIATION...
18Z Update...
A line of SHRA/TSRA is moving south and east across the state
right now and should move into the ATL area TAF sites within the
next hour. Expecting gusty winds...Lightning...and Periods of
Heavy Rain through 21z-22z. Once this line moves through we will
still see some showers through 00z-01z. Sustained winds are
already fairly strong ahead of this system with SW winds 10-14kt
gusting to 25kt across the area. Winds should diminish a bit
behind this line to 08-12kt over night then increase again Thu to
12-16kt out of the NW. Ceilings are in the VFR to MVFR range right
now and my see some brief periods of IFR ceilings with the line
moving through. Ceilings will slowly improve after 00z to VFR with
clear skies expected Thu morning.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          43  59  36  60 /  60   0   0   0
Atlanta         43  56  38  58 /  50   0   0   0
Blairsville     35  51  30  54 /  40   0   0   0
Cartersville    39  55  34  58 /  20   0   0   0
Columbus        45  60  38  63 /  70   0   0   0
Gainesville     42  56  37  58 /  50   0   0   0
Macon           46  62  36  63 /  60   5   0   0
Rome            37  56  32  59 /  20   0   0   0
Peachtree City  40  57  34  59 /  50   0   0   0
Vidalia         55  66  40  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EST this evening FOR THE FOLLOWING
ZONES: Banks...Barrow...Butts...Chattahoochee...Clarke...
Clayton...Coweta...Crawford...DeKalb...Fayette...Forsyth...
Gwinnett...Hall...Harris...Henry...Jackson...Jasper...Lamar...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Pike...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taylor...Troup...Upson...Walton...Webster.

&&

SHORT TERM...01
LONG TERM....BDL
AVIATION...01
Hazardous weather outlook, Nov 30, 5:23 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 AM EST WED NOV 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
523 AM EST WED NOV 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A
FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING
AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 30, 12:17 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EST WED NOV 30 2016

GAZ005>007-301800-
GILMER GA-MURRAY GA-FANNIN GA-
1217 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...EASTERN MURRAY AND
FANNIN COUNTIES UNTIL 100 PM EST...

AT 1217 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR JONES MILL TO NEAR TAILS CREEK...AND MOVING
NORTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLIJAY...BLUE RIDGE...EAST ELLIJAY...MORGANTON...MOUNTAINTOWN...
PISGAH...EPWORTH...CONASAUGA LAKE...HIGDON...JONES MILL...RAMHURST...
MARGRET...HURST...LOVING...FORT MOUNTAIN STATE PARK...COLWELL...
MINERAL BLUFF...ROY...TAILS CREEK AND DIAL.

LAT...LON 3499 8413 3496 8417 3495 8418 3489 8411
      3487 8411 3485 8414 3484 8415 3481 8414
      3480 8413 3480 8409 3473 8409 3473 8411
      3466 8415 3462 8479 3499 8467
TIME...MOT...LOC 1717Z 239DEG 40KT 3492 8457 3467 8467
Special weather statement, Nov 30, 12:26 PM EST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EST WED NOV 30 2016

GAZ041-042-052-301800-
HEARD GA-CARROLL GA-HARALSON GA-
1226 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...CARROLL AND
HARALSON COUNTIES UNTIL 100 PM EST...

AT 1226 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARS HILLS TO NEAR RANBURNE TO NEAR WOODLAND...
AND MOVING NORTHEAST AT 75 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...BUCHANAN...VILLA RICA...BREMEN...TEMPLE...TALLAPOOSA...
BOWDON...MOUNT ZION...WHITESBURG...WACO...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...BOWDON JUNCTION...EUBANK LAKE...ABILENE...CLEM...
DRAKETOWN...LOWELL AND TYUS.

LAT...LON 3390 8504 3381 8504 3379 8494 3373 8490
      3373 8491 3372 8490 3358 8491 3357 8485
      3351 8483 3352 8485 3349 8486 3348 8490
      3344 8494 3346 8498 3344 8498 3343 8501
      3340 8501 3333 8528 3390 8539
TIME...MOT...LOC 1726Z 227DEG 63KT 3382 8534 3359 8534 3337 8545
Special weather statement, Nov 30, 1:04 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
104 PM EST WED NOV 30 2016

GAZ032-033-042>044-052-053-301830-
HEARD GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-COWETA GA-
CARROLL GA-DOUGLAS GA-
104 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...SOUTHEASTERN
COBB...NORTH FULTON...SOUTH FULTON...NORTHWESTERN COWETA...EASTERN
CARROLL AND DOUGLAS COUNTIES UNTIL 130 PM EST...

AT 104 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VILLA RICA
TO SEATON LAKE TO NEAR CENTRALHATCHEE...AND MOVING EAST AT 45 MPH.

  HAZARD...ENHANCED RISK OF A BRIEF TORNADO.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. THE
           LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS
           OF LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY
           FORM.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...SMYRNA...EAST POINT...UNION CITY...
VILLA RICA...FAIRBURN...AUSTELL...PALMETTO...WHITESBURG...
CENTRALHATCHEE...CHATTAHOOCHEE HILL COUNTRY...LITHIA SPRINGS...
SWEETWATER CREEK STATE PARK...HANDY...CAMPBELLTON...MADRAS...DUNAWAY
GARDENS AND CLEM.

LAT...LON 3353 8502 3372 8496 3387 8442 3369 8445
      3341 8469 3333 8524
TIME...MOT...LOC 1804Z 250DEG 38KT 3372 8493 3355 8496 3341 8512
Special weather statement, Nov 30, 2:40 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST WED NOV 30 2016

GAZ089-090-302015-
MUSCOGEE GA-CHATTAHOOCHEE GA-
240 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND NORTHERN
CHATTAHOOCHEE COUNTIES UNTIL 315 PM EST...

AT 240 PM EST...A STRONG THUNDERSTORM WAS OVER BIBB CITY...OR OVER
COLUMBUS...MOVING EAST AT 60 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...UPATOI...NORTH FORT BENNING...EDGEWOOD...
EELBECK/WEST FORT BENNING...KENWOOD...VISTA TERRACE...GREEN ISLAND
HILLS...BENNING HILLS...FLAT ROCK...ROSE HILL...AVONDALE...SAND
HILL...CARTER ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...BATTLE PARK AND CUSTER ROAD TERRACE.

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3253 8464 3249 8464
      3249 8466 3237 8466 3235 8500 3238 8497
      3239 8499 3239 8497 3241 8498 3243 8496
      3244 8497 3245 8500 3252 8501 3261 8508
TIME...MOT...LOC 1940Z 252DEG 51KT 3249 8500
Local storm report, Nov 30, 2:43 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TORNADO          CARDELL                 33.78N  84.54W
11/30/2016                   COBB               GA   911 CALL CENTER

            ROOF DAMAGE AND MULTIPLE TREES AND POWER LINES WERE
            REPORTED DOWN IN THE AREA OF DISCOVERY BLVD AND MABLETON
            PARKWAY.

&&

EVENT NUMBER FFC1600627

RWILLIS
Special weather statement, Nov 30, 3:02 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED NOV 30 2016

GAZ069-078>080-089-302030-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TAYLOR GA-
302 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...TALBOT...UPSON AND NORTHWESTERN TAYLOR COUNTIES
UNTIL 330 PM EST...

AT 301 PM EST...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
SPREWELL BLUFF STATE PARK TO NEAR TALBOTTON TO NEAR BAUGHVILLE...AND
MOVING EAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...TALBOTTON...WOODLAND...YATESVILLE...JUNCTION CITY...
GENEVA...LINCOLN PARK...SUNSET VILLAGE...PRATTSBURG...BALDWINVILLE...
PLEASANT HILL...SALEM...LOGTOWN...BAUGHVILLE...CARSONVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...BIG LAZER CREEK WMA
AND REDBONE CROSSROADS.

LAT...LON 3270 8464 3287 8447 3291 8412 3283 8412
      3280 8414 3280 8415 3279 8415 3274 8418
      3259 8442 3255 8484
TIME...MOT...LOC 2001Z 262DEG 40KT 3286 8445 3272 8457 3261 8471

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:57 PM ESTSpecial Weather StatementFFCDade33 min
Nov 30, 12:05 AM ESTSevere Thunderstorm WarningFFCDade40 min
Nov 30, 1:14 AM ESTSevere Thunderstorm WarningFFCDade, Walker31 min
Nov 30, 1:18 AM ESTTornado WarningFFCDade, Walker26 min
Nov 30, 1:37 AM ESTSevere Thunderstorm WarningFFCCatoosa, Walker23 min
Nov 30, 1:53 AM ESTTornado WarningFFCCatoosa18 min
Nov 30, 2:05 AM ESTSpecial Weather StatementFFCWhitfield25 min
Nov 30, 2:06 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:36 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:47 AM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Nov 30, 4:49 AM ESTSpecial Weather StatementFFCDade26 min
Nov 30, 5:15 AM ESTSpecial Weather StatementFFCDade30 min
Nov 30, 5:48 AM ESTSpecial Weather StatementFFCDade27 min
Nov 30, 7:27 AM ESTSpecial Weather StatementFFCCatoosa, Dade33 min
Nov 30, 7:59 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield31 min
Nov 30, 8:36 AM ESTSpecial Weather StatementFFCMurray, Whitfield39 min
Nov 30, 9:18 AM ESTSpecial Weather StatementFFCChattooga, Walker42 min
Nov 30, 10:18 AM ESTSpecial Weather StatementFFCMurray, Whitfield27 min
Nov 30, 10:37 AM ESTSpecial Weather StatementFFCChattooga38 min
Nov 30, 10:50 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd25 min
Nov 30, 11:15 AM ESTSpecial Weather StatementFFCMurray, Whitfield45 min
Nov 30, 12:00 PM ESTSpecial Weather StatementFFCMurray15 min
Nov 30, 12:17 PM ESTSpecial Weather StatementFFCFannin, Gilmer43 min
Nov 30, 12:26 PM ESTSpecial Weather StatementFFCCarroll, Haralson34 min
Nov 30, 12:52 PM ESTTornado Warning Tornado observedFFCCarroll, Haralson, Paulding25 min
Nov 30, 1:04 PM ESTSpecial Weather StatementFFCDouglas, Fulton26 min
Nov 30, 1:15 PM ESTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min
Nov 30, 1:38 PM ESTTornado WarningFFCCobb, DeKalb, Fulton37 min
Nov 30, 1:58 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall47 min
Nov 30, 2:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Nov 30, 2:05 PM ESTSevere Thunderstorm WarningFFCHarris40 min
Nov 30, 2:08 PM ESTSevere Thunderstorm WarningFFCDeKalb, Gwinnett37 min
Nov 30, 2:11 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall34 min
Nov 30, 2:14 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall18 min
Nov 30, 2:23 PM ESTSevere Thunderstorm WarningFFCMeriwether37 min
Nov 30, 2:28 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson47 min
Nov 30, 2:32 PM ESTTornado WarningFFCMeriwether14 min
Nov 30, 2:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Nov 30, 2:43 PM ESTTornado WarningFFCBarrow, Clarke, Jackson32 min
Nov 30, 2:50 PM ESTSevere Thunderstorm WarningFFCPike, Upson25 min
Nov 30, 3:04 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart26 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCLamar, Spalding20 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCBanks, Jackson, Madison49 min
Nov 30, 3:16 PM ESTSpecial Weather StatementFFCNewton, Walton29 min
Nov 30, 3:21 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton24 min
Nov 30, 3:29 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Taylor46 min
Nov 30, 3:33 PM ESTSpecial Weather StatementFFCMonroe27 min
Nov 30, 3:34 PM ESTSpecial Weather StatementFFCClarke, Oconee26 min
Nov 30, 3:46 PM ESTSpecial Weather StatementFFCJasper, Morgan, Newton, Putnam44 min
Nov 30, 3:52 PM ESTSevere Thunderstorm WarningFFCMadison, Oglethorpe38 min
Nov 30, 3:58 PM ESTSpecial Weather StatementFFCBibb, Crawford, Jones47 min
Nov 30, 4:24 PM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Taliaferro36 min
Nov 30, 4:27 PM ESTSpecial Weather StatementFFCBleckley, Houston33 min
Nov 30, 4:34 PM ESTSpecial Weather StatementFFCDooly26 min
Nov 30, 4:39 PM ESTSpecial Weather StatementFFCSchley, Webster36 min
Nov 30, 4:48 PM ESTSevere Thunderstorm WarningFFCHancock, Warren27 min
Nov 30, 5:00 PM ESTSpecial Weather StatementFFCGlascock45 min
Nov 30, 5:47 PM ESTSpecial Weather StatementFFCBleckley, Twiggs28 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.